# SDR DALA2024031203222

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 54,828 hours, 38,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1224
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LH STA Y=1224 CANT 12 O'CLOCK AT AFT ACCESORY COMPARMENT. SUMMARY OF NRC 00078: INTERCOSTAL LH STA Y=1224 CANT 12 O'CLOCK AT AFT ACCESSORY COMPARMENT WAS REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G. SPRING ON RUDDER STOP ASSEMBLY WAS INSTALLED PER B717 AMM 27-26-03 400-801 STEP E (1) (C). (LP #0235490)
